# SDR SWIA200110251

- Difficulty date: October 14, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 8,276 hours, 12,585 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Part serial: 0200
- Condition: Failed
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

LOST BLUE HYDRAULIC SYSTEM ON FINAL APPROACH INTO SAN.  REPLACED LT NACELLE FLAP ACTUATOR IAW EMB120 MM CHAPTER 27-50-00.  OPS AND LEAK CHECK GOOD.
